Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Got off from Yasmin, have cystic acne on chin that hurt. Advise?

Hi, I came off Yasmin a few months ago, it was great for my skin but seemed to be giving me a dark patch around my mouth (cholasma), which I have since been to a dermatologist to get lasered off. My GP has now put me on Cerazette , but I m really worried about what it will do to my skin- in the time I have been off the Yasmin I do seem to be getting the odd breakout of cystic acne on my chin , usually hard lumps under the skin which really hurt, the rest of my skin is fine though. What would you advise? I know everyone reacts differently, but if its a toss up between a dark mark on my upper lip or big lumps under my skin im not sure which is worse! Would really appreciate your help.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Melasma and acne both are distressing because of their occurrence over face.
Had I been suffering from these diseases, I would have gone for the treatment of acne first, because malasma is a notorious disease which frequently relapses and takes long time for treatment.
Acne, most of the times show early improvement and is more predictable.
Another option is to use the medication which helps in both acne and melasma like retinoids, peeling agents, azaleic acid etc.
Visit a dermatologist, so that he/she can decide which drug combination suits you the most.
Dr. Ajit Singh
MD - Skin & VD
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor